# SDR SWAA2025120126621

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CORNER SCUFF PLATE IN THE FWD CARGO BAY.  REPAIRED THE AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, AND BAC 5975.
